# SDR DL757040321

- Difficulty date: April 8, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 18,788 hours, 8,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND SEAT TRACK LIGHTS OUT.  REPLACED LIGHT ASSY HARNESSES.
